# SDR GTIA2020122835521

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 1,433 hours, 599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR REQUIRES SERVICING.  SERVICED R4 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  LEAK CHECK OK.
